Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Uniform bounds on biorthogonal functions for real exponentials with an application to the control theory of parabolic equations

Authors: H. O. Fattorini and D. L. Russell
Journal: Quart. Appl. Math. 32 (1974), 45-69
MSC: Primary 42A52; Secondary 93C20
DOI: https://doi.org/10.1090/qam/510972
MathSciNet review: 510972
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bers, F. John and M. Schechter, Partial differential equations, Interscience, New York, 1964 MR 0163043
  • [2] A. P. Calderón, Integrales singulares y sus aplicaciones a ecuaciones diferenciales hiperbólicas, Cursos y Seminarios de Matemática, Fasc. 3, Universidad de Buenos Aires, 1960 MR 0123834
  • [3] R. Courant and D. Hilbert, Methods of mathematical physics, Interscience, New York, 1953 MR 0065391
  • [4] N. Dunford and J. T. Schwartz, Linear operators, Part II : Spectral theory, Interscience, New York, 1963 MR 1009163
  • [5] A. Erdélyi (editor), Bateman manuscript project, Vol. II, McGraw-Hill, New York, 1953
  • [6] H. O. Fattorini and D. L. Russell, Exact controllability theorems for linear parabolic equations in one space dimension, Arch. Rat. Mech. Anal. 4, 272-292 (1971) MR 0335014
  • [7] S. Kaczmarz and H. Steinhaus, Theorie der Orthogonalreihen, Monografje Matematyczne, Tom VI, Warszawa, 1935
  • [8] W. A. J. Luxemburg and J. Korevaar, Entire functions and Müntz-Szász type approximation, Trans. Amer. Math. Soc. 156 (1971) MR 0281929
  • [9] V. J. Mizel and T. I. Seidman, Observation and prediction for the heat equation, II, Report 70-35, Department of Mathematics, Carnegie-Mellon University
  • [10] L. Schwartz, Etude des sommes d'exponentielles, 2d edition, Hermann, Paris, 1959 MR 0106383
  • [11] W. Sternberg, Über die Gleichung der Warmeleitung, Math. Ann. 101, 394-398 (1929) MR 1512542
  • [12] G. N. Watson, A treatise on the theory of Bessel functions, 2d edition, Cambridge University Press, Cambridge, 1944 MR 0010746
  • [13] A. Zygmund, Trigonometric series, 2d edition, Cambridge University Press, Cambridge, 1959 MR 0107776

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 42A52, 93C20

Retrieve articles in all journals with MSC: 42A52, 93C20

Additional Information

DOI: https://doi.org/10.1090/qam/510972
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society